# SDR AALA991326

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1425A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11408
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Part number: A90A
- Condition: Defective
- Location: Fwd Fuselage
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

MEM - FLT 1460 - EN ROUTE DFW-GSO, UNABLE TO CONTROL CABIN PRESSURIZATION IN AUTO OR MANUAL MODE.  EMERGENCY DESCENT ACCOMPLISHED TO 10,000 FT.  AIRCRAFT DIVERTED TO MEM AND LANDED WITHOUT INCIDENT.  AIRCRAFT FERRIED TO DFW.  REPLACED PRECONDITIONED AIR CHECK VALVE.  ALSO, REPLACED PRESSURIZATION CONTROL PANEL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  FUNCTIONAL CHECK FLIGHT ACCOMPLISHED WITH SATISFACTORY OPERATION NOTED.  (M)
